# SDR AALA20030403

- Difficulty date: April 3, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT ON SEAT 3D INOPERATIVE.  TIGHTENED EMERGENCY EXIT LIGHT CONNECTOR ON SEAT 3D. SYSTEM GROND CHECKED NORMAL OPERATION.  (M)
